H. Akewe, Approximation of fixed and common fixed points of generalised contractive-like operators, PhD Thesis, University of Lagos, Nigeria, 2010.
 H. Akewe, G.A. Okeeke and A. Olayiwola, Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operators, Fixed Point Theory Appl. 2014 (2014), 45.
 H. Akewe and H. Olaoluwa, On the convergence of modified iteration process for generalise contractive-like operators, Bull. Math. Anal. Appl. 4 (2012), no. 3, 78–86.
 I.K. Agwu and D.I. Igbokwe, Convergence and stability of new approximation algorithms for certain contractivetype mappings, Eur. J. Math. Anal. 2 (2022), no. 1, 1–38.
 I.K. Agwu and D.I. Igbokwe, Stability and convergence of new random approximation algorithms for random contractive-type operators in separable Hilbert spaces, Malaya J. Mat. 9 (2021), no. 3, 148—167.
 V. Berinde and F Takens, Iterative approximation of fixed points, Springer, Berlin, 2007.
 V. Berinde, On the stability of some fixed point problems, Bull. Stint. Univ. Bala Mare, Ser. B Fasc. Mat-inform. XVIII(1) 14 (2002), 7–14.
 R. Chugh and V. Kummar, Stability of hybrid fixed point iterative algorithm of Kirk-Noor-type in nonlinear spaces for self and nonself operators, Int. J. Contemp. Math. Sci. 7 (2012), no. 24, 1165–1184.
 R. Chugh and V. Kummar, Strong convergence of SP iterative scheme for quasi-contractive operators. Intl. J. Comput. Appl., 31 (2011), no. 5, 21–27.
 N. Hussain, R. Chugh, V. Kumar and A Rafiq, On the rate of convergence of Kirk-type iterative schemes, J. Appl. Math. 2012 (2012), Article ID 526503, 22 pages.
 A.M. Harder and T.L. Hicks, Stability results for fixed point iterative procedures, Math. Jpn 33 (1988), no. 5, 693–706.
 S. Ishikawa, Fixed points by a new iteration methods, Proc. Amer. Math. Soc. 44 (1974), 147–150.
 C.O. Imoru and M.O. Olatinwo, On the stability of Picard’s and Mann’s iteration, Carpath. J. Math. 19 (2003), 155–160.
 F.O. Isiogugu, C. Izuchukwu and C.C. Okeke, New iteration scheme for approximating a common fixed point of a finite family of mappings, Hindawi J. Math. 2020 (2020), Article ID 3287968.
 W.A. Kirk, On successive approximations for nonexpansive mappings in Banach spaces, Glasg. Math. J., 12 (1971), 6–9.
 W.R. Mann, Mean value method in iteration, Proc. Am. Math. Soc. 44 (2000), 506–510.
 M.A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), 217–229.
 J.O. Olaeru and H. Akewe, An extension of Gregus fixed point theorem, Fixed Point Theory Appl., 2007 (2007), Article ID 78628.
 M.O. Olutinwo, Stability results for lshikawa fixed point iteration procedure, Indian J. Pure Appl. Math. 26 (1996), no. 10, 937–941.
 M.O. Olutinwo, Some stability results for two hybrid fixed point iterative algorithms in normed linear space, Mat. Vesn 61 (2009), no. 4, 247–256.
 M.O. Osilike and A. Udoemene, A short proof of stability resultsfor fixed point iteration procedures for a class of contractive-type mappings, Indian J. Pure Appl. Math. 30 (1999), 1229–1234.
 A.M. Ostrowski, The round off stability of iterations, Z. Angew Math. Mech. 47 (1967), 77–81.
 A. Ratiq, On the convergence of the three step iteration process in the class of quasi-contractive operators, Acta. Math. Acad. Paedagag Nayhazi, 22 (2006), 300–309.
 A. Ratiq, A convergence theprem for Mann’s iteration procedure, Appl. Math. E-Note 6 (2006), 289–293.
 B.E. Rhoade, Fixed point iteration using infinite matrices, Trans. Am. Math. Soc. 196 (1974), 161–176.
 B.E. Rhoade, A comparison of various definitions of contractive mappings, Trans. Am. Math. Soc. 266 (1977), 257–290.
 B.E. Rhoade, Comments on two fixed point iteration methods, Trans. Amer. Math. Soc. 56 (1976), 741–750.
 B.E. Rhoade, Fixed point theorems and stability results for fixed point iteration procedures, Indian J. Pure Appl. Math. 21 (1990), 1–9.
 B.E. Rhoade, Fixed point theorems and stability results for fixed point iteration procedures, Indian J. Pure Appl. Math. 24 (1993), no. 11, 691–03.
 T. Zamfirescu, Fixed point theorems in metric spaces, Arch. Math. 23 (1972), 292–298.